Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dry patch on leg that itches, burning sensation. Treatment ?

I had a dry patch on my leg that would occasionally itch , but after a few weeks the urge to scratch went away and I kept it moisturizer whiched help quite a bit. But, just today I used nair on my legs and it caused a great discomfort and burning sensation on the area. It turned a splotchy white and then it had a red irrated look. Now, it was holes in the skin as if acid burned through or something and it burns and is painful to touch.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi dark patch with itching with burning sensation is called as chronic lichenified eczema .it increases day by day by prolonged occurs especially on legs and can be cured by atarax 25 mg at night.antibiotic twice daily and application of moistureriser along with dipsalic ointment over the lesions after lukewarm water compressors can cure it
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor